Path integral solution by fractional calculus

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

In this paper, the Path Integral solution is developed in terms of complex moments. The method is applied to nonlinear systems excited by normal white noise. Crucial point of the proposed procedure is the representation of the probability density of a random variable in terms of complex moments, recently proposed by the first two authors. Advantage of this procedure is that complex moments do not exhibit hierarchy. Extension of the proposed method to the study of multi degree of freedom systems is also discussed.
Original languageEnglish
Pages (from-to)1-11
Number of pages10
JournalJOURNAL OF PHYSICS. CONFERENCE SERIES
Volume96
Publication statusPublished - 2008

All Science Journal Classification (ASJC) codes

  • General Physics and Astronomy

Fingerprint

Dive into the research topics of 'Path integral solution by fractional calculus'. Together they form a unique fingerprint.

Cite this